Author: Sorting Last Post on Top Message:
GECKO722 SparkPoints: (13,400)
Fitness Minutes: (6,185)
Posts: 140
6/1/12 2:14 P

Medications can definitely impact weightloss. The next opportunity you have talk to your pharmacist and they'll be able to explain the possible side effects adn whether or not your particular medications could lead to weight gain or inihibit weightloss. Every pharmacist I've met has been incredibly kind and willing to answer questions. If you wont be going into the pharmacy any time soon, just call and they can help you over the phone.

CHOCOLATIER_T Posts: 168
6/1/12 12:38 A

There are so many meds out there, that do so many things, "three different meds" would be impossible to tell.

the single best thing is to talk, not to your doctor, but a pharmacys who knows all the drugs you are on. they can detail for you how each will effect you - and any attempts at weight loss.

JESSIEEGEE1 Posts: 65
6/1/12 12:27 A

im on 3 different pain meds and the deprovera(contraception). what if an effects could these have on weightloss. Was talking to my mum and she said that some pain meds can inhibit weight loss.. TRUE or FALSE?

Page: 1 of (1)  




Other Diet and Nutrition Topics:

Topics: Last Post:
Too much fiber?? 8/22/2013 8:57:50 PM
Sodium levels in food choices and vitamins 8/1/2013 3:55:52 PM
Daily calories vs exercise 8/18/2013 10:26:54 PM
Smoothies 9/5/2013 6:55:24 PM
Biggest Loser Show vs books by Jillian and Bob 10/16/2013 1:42:10 PM

Diet Resources: lying leg curl machine | body solid leg extension leg curl | cybex leg curl